Maximum likelihood analysis of algorithms and data structures

Laube U, Nebel M (2010)
Theor. Comput. Sci. 411(1): 188--212.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Theor. Comput. Sci.
Band
411
Zeitschriftennummer
1
Seite
188--212
PUB-ID

Zitieren

Laube U, Nebel M. Maximum likelihood analysis of algorithms and data structures. Theor. Comput. Sci. 2010;411(1):188--212.
Laube, U., & Nebel, M. (2010). Maximum likelihood analysis of algorithms and data structures. Theor. Comput. Sci., 411(1), 188--212. doi:10.1016/j.tcs.2009.09.025
Laube, U., and Nebel, M. (2010). Maximum likelihood analysis of algorithms and data structures. Theor. Comput. Sci. 411, 188--212.
Laube, U., & Nebel, M., 2010. Maximum likelihood analysis of algorithms and data structures. Theor. Comput. Sci., 411(1), p 188--212.
U. Laube and M. Nebel, “Maximum likelihood analysis of algorithms and data structures”, Theor. Comput. Sci., vol. 411, 2010, pp. 188--212.
Laube, U., Nebel, M.: Maximum likelihood analysis of algorithms and data structures. Theor. Comput. Sci. 411, 188--212 (2010).
Laube, Ulrich, and Nebel, Markus. “Maximum likelihood analysis of algorithms and data structures”. Theor. Comput. Sci. 411.1 (2010): 188--212.